RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 2, Pages 243–246 (Mi dan33318)  

MATHEMATICS

The category of Harish-Chandra modules over the Lie algebra of the Lorentz group

I. M. Gel'fand, V. A. Ponomarev


Full text: PDF file (550 kB)

Bibliographic databases:
UDC: 519.46
Received: 06.06.1967

Citation: I. M. Gel'fand, V. A. Ponomarev, “The category of Harish-Chandra modules over the Lie algebra of the Lorentz group”, Dokl. Akad. Nauk SSSR, 176:2 (1967), 243–246

Citation in format AMSBIB
\Bibitem{GelPon67}
\by I.~M.~Gel'fand, V.~A.~Ponomarev
\paper The category of Harish-Chandra modules over the Lie algebra of the Lorentz group
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 2
\pages 243--246
\mathnet{http://mi.mathnet.ru/dan33318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223504}
\zmath{https://zbmath.org/?q=an:0241.22025}


Linking options:
  • http://mi.mathnet.ru/eng/dan33318
  • http://mi.mathnet.ru/eng/dan/v176/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019